# SDR A6WA201441306

- Difficulty date: March 23, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N449AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7818
- Aircraft time: 26,015 hours, 25,765 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Rvdt
- Condition: Malfunctioned
- Location: Nlg Steering
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

4004 AT CRUISE, IN FLT, RECEIVED STEERING INOPERABLE CAUTION MSG.  COMPLIED WITH QRH & MSG DID NOT CLEAR.  R & R RT RVDT IAW AMM 32-51-20, OPERATIONS CHECKED GOOD.
